# SDR ASOA20150706024

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 684
- Aircraft time: 35,349 hours, 20,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 3 INVERTER FOR EMERGENCY LIGHTS INOPERATIVE.  R & R NR 1 & NR 3 INVERTER.  OPS CHECK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
